# SDR DALA2024012301043

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31979
- Aircraft time: 22,271 hours, 8,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5055163) SEAT MOUNTED EMERGANCY LIGHTS AT ROW 22-27 INOP. REPLACED BATTERY PACK FOR SEAT ROW 22 TO 27 PER B737-AMM-33-51-06. LIGHTS OPS NML.
